# SDR DALA2018111636653

- Difficulty date: November 12, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 53,344 hours, 25,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 787-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0823554) DURING INSPECTION FOUND CORROSION ON TRACK BTW RBL 13.84 AND STATION 787 TO 887 AT AFT CARGO COMPARTMENT. TRACK BTW RBL=13.84 AND STATION 787 TO 887 AT AF CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02.
